On the applicability of Fick’s law to diffusion in inhomogeneous systems

by B. P. van Milligen, P. D. Bons, B. A. Carreras, R. Sanchez
Reference:
On the applicability of Fick’s law to diffusion in inhomogeneous systems (B. P. van Milligen, P. D. Bons, B. A. Carreras, R. Sanchez), In EUROPEAN JOURNAL OF PHYSICS, volume 26, 2005.
Bibtex Entry:
@article{nr597,
	Author = {van Milligen, B. P. and Bons, P. D. and Carreras, B. A. and Sanchez, R.},
	Date = {SEP 2005},
	Date-Added = {2013-10-12 14:28:31 +0000},
	Date-Modified = {2013-10-12 14:28:31 +0000},
	Doi = {10.1088/0143-0807/26/5/023},
	Isi = {WOS:000232321900033},
	Issn = {0143-0807},
	Journal = {EUROPEAN JOURNAL OF PHYSICS},
	Month = {Sep},
	Number = {5},
	Pages = {913--925},
	Publication-Type = {J},
	RI = {Sanchez, Raul/C-2328-2008; Bons, Paul/F-2942-2011},
	Times-Cited = {22},
	Title = {On the applicability of Fick's law to diffusion in inhomogeneous systems},
	Volume = {26},
	Year = {2005},
	Z8 = {0},
	Z9 = {22},
	ZB = {4},
	ZS = {0},
	Bdsk-Url-1 = {http://dx.doi.org/10.1088/0143-0807/26/5/023}}